Article
Existence of Solutions to a Three-point Entrainment of Frequency Problem
Authors
and
Abstract
In this paper, we deal with the existence of solutions to the frequency problem of a perturbed system, $x' - A(t)x = \varepsilon f(x,\sin wt,\cos wt,\varepsilon)$ with three-point boundary condition. The topological technique is used to obtain existence theorem. Two examples are given to illustrate our results.
Keywords
Boundary value problems, first-order, local degree
Citation
Mohamed, M. & Thompson, B. (2017). Existence of solutions to a three-point entrainment of frequency problem. Journal of Analysis & Number Theory, 5(2), 127–136. https://doi.org/10.18576/jant/050207
M. Mohamed and B. Thompson, “Existence of solutions to a three-point entrainment of frequency problem,” Journal of Analysis & Number Theory, vol. 5, no. 2, pp. 127–136, 2017, doi: 10.18576/jant/050207.
Mohamed M, Thompson B. Existence of solutions to a three-point entrainment of frequency problem. Journal of Analysis & Number Theory. 2017;5(2):127–136. doi:10.18576/jant/050207.
Mohamed, M. and Thompson, B. (2017), ‘Existence of solutions to a three-point entrainment of frequency problem’, Journal of Analysis & Number Theory, 5(2), pp. 127–136. Available at: https://doi.org/10.18576/jant/050207.
Mohamed, Mesliza, and Bevan Thompson. “Existence of Solutions to a Three-point Entrainment of Frequency Problem.” Journal of Analysis & Number Theory, vol. 5, no. 2, 2017, pp. 127–136. https://doi.org/10.18576/jant/050207.
Mohamed, Mesliza, and Bevan Thompson. “Existence of Solutions to a Three-point Entrainment of Frequency Problem.” Journal of Analysis & Number Theory 5, no. 2 (2017): 127–136. https://doi.org/10.18576/jant/050207.
Export citation
Published by: Engineering Journals


